MathSciNet Relay Station
MathSciNet bibliographic data
MR1871390 (2002m:53105) 53C44 (35K55)
Andrews, Ben Volume-preserving anisotropic mean curvature flow. Indiana Univ. Math. J. 50 (2001), no. 2, 783–827.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement